# SDR ASAA2019061769712

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 14,341 hours, 4,724 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 1516222106825
- Condition: Inoperative
- Location: Apu Oil Level
- Part time: 4,340 hours, 8,360 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU OIL QTY READS UNKNOWN WITH APU SHUT DOWN. GROUNDED - YES. CHECKED OIL QTY ON APU SIGHT GAUGE AND FOUND OIL 2 QTS LOW. REPLACED OIL LEVEL SENSOR PER B737-900 AMM 49-94-11. LK AND OPS CK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
